# SDR DALA2018051603404

- Difficulty date: May 15, 2018
- Submitted: May 18, 2018
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 70,192 hours, 21,975 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Splice Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY STA 1400 BETWEEN STR 29R-27L, SKIN SPLICE STRAP IS CORRODED. REMOVED AND REPLACED SPLICE STRAP IAW SRM 51-40-02 AND DWG 146N3300 REV H.
